# SDR DXTA2020010303294

- Difficulty date: January 3, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500362
- Aircraft time: 2,958 hours, 2,307 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 032249002
- Part serial: MX795814
- Condition: Failed
- Location: Hyd System
- Part time: 2,958 hours, 2,307 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE AT FL350 WHITE HYD SYS FAULT DISPLAYED. SHORTLY AFTER WHITE ENG NO DISPATCH DISPLAYED. A FEW MINUTES LATER THE L ENG FAILED AND AN AMBER E1 FAIL DISPLAYED ON THE L N1 GAUGE. (CORRECTIVE ACTION) REMOVED HYD PUMP PUMP PN 3032249-002 SN MX795814 FROM LEFT ENGINE DUE TO SHAFT FAILURE AND INSTALLED REPAIRED SERVICABLE PUMP PN 3032249-002 SN MX795125 PERFORMED LEAK AND OERATIONANL CHECKS WITH NO DISCREPANCIES AT THIS TIME. IAW EMB 505 AMM 29-12-01-400-801
